# SDR KCSA081581

- Difficulty date: November 14, 2008
- Submitted: November 15, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LONGERON L-ANGLE CORRODED AT STA 1255 LBL 130.
